MAUDE Adverse Event Report: COLOPLAST A/S DORMIA NO-TIP / N-STONE; URINARY STONE RETRIEVAL BASKET, SINGLE USE

COLOPLAST A/S DORMIA NO-TIP / N-STONE; URINARY STONE RETRIEVAL BASKET, SINGLE USE
Catalog Number EXN734
Medical Device Problem Codes Material Separation (1562); Difficult to Open or Close (2921)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
According to the available information, the stone basket split into 2 parts and could no longer be used.Another basket had to be opened.No harm to user.
 
Additional Manufacturer Narrative
After receiving this complaint, we searched for other complaints, and we didn't find any other complaints on lot number 10142963.The investigation is not yet complete, a follow up report will be submitted on completion of the investigation.B3: date is unknown.
 
Additional Manufacturer Narrative
After receiving this complaint, we searched for other complaints and we didn't found any others complaints on lot number 10142963.On description we cannot determined where the dormia was broken, without answer and sample we cannot determine any root cause.According to the informations known quality databases was checked and revealed no anomaly in relation to the described defect.A similar case study was performed based on dormia no-tip product, defect: broken from may 2021 to may 2025, 23 similar cases were found.A rmf evaluation was performed based on criq 269 - risk identified 11356 (hazardous situation: basket cannot be opened/closed several times - metallic part breaks) the evaluation has showed that risks are adequately controlled and reduced as far as possible in the state of art level.Based on this, we can conclude that residual risks are adequately controlled and reduced as far as possible, and the residual risks associated with the use of the product are acceptable when weighed against the benefits to the patient/user.It is concluded that the risks identified are still acceptable and considered as safe.
 
Event or Problem Description

Brand Name
DORMIA NO-TIP / N-STONE
Common Device Name
URINARY STONE RETRIEVAL BASKET, SINGLE USE
Manufacturer (Section D)
COLOPLAST A/S
1 holtedam humlebaek, dk 3050
humlebaek 3050
DA  3050
Manufacturer Contact
usbes brian schmidt
1601 west river road n
minneapolis, MN 55411
MDR Report Key22122876
Report Number9610711-2025-00089
Device Sequence Number7175926
Product Code FFL
UDI-Device Identifier03600040955529
UDI-Public3600040955529
Combination Product (Y/N)N
Initial Reporter CountryGM
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberEXN734
Device Lot Number10142963_EXN7344002
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/02/2025
Supplement Report FDA Received Date08/20/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/24/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown